# SDR DALA1053560909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND LT WING NR4 SLAT CUTOUT RIB IS CRACKED.  ACCOMPLISHED PERMANENT REPAIR IN COMPLIANCE WITH ER/A 472719-14MA AND DWG AMR0957267. TAGGED AND EDGE SEALED REPAIR IAW DPS 900-5-1 NR 04.
